Acta Mathematica Sinica

, Volume 22, Issue 2, pp 607–624

Optimal Control of Variational Inequalities with Delays in the Highest Order Spatial Derivatives

Authors

    • Institute of MathematicsFudan University
    • Department of Applied MatematicsShanxi Finance & Economics University
ORIGINAL ARTICLES

DOI: 10.1007/s10114-005-0688-0

Cite this article as:
Zhu, S.W. Acta Math Sinica (2006) 22: 607. doi:10.1007/s10114-005-0688-0

Abstract

In this paper, an optimal control problem for parabolic variational inequalities with delays in the highest order spatial derivatives is investigated. The well–posedness of such kinds of variational inequalities is established. The existence of optimal controls under a Cesari–type condition is proved, and the necessary conditions of Pontryagin type for optimal controls is derived.

Keywords

Variational inequalitiesTime–delay operatorOptimal controlMaximum principle

MR (2000) Subject Classification

49J4049K25

Copyright information

© Springer-Verlag Berlin Heidelberg 2006